# SDR SWAA2020032719750

- Difficulty date: February 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STA.328-8'; 2' ABOVE STR.23L CHORD CORRODED / REMOVED AND REPLACED CHORD P/N 7531012 AT E&E COMP. STA 328.8' ABOVE STR 23L IAW B737-7 DRAWING # 141A8240.
